Alert archive / Florida / Small Craft Advisories in 2020

Small Craft Advisory 2, NWS Melbourne, FL

January 4, 2020

NWS Melbourne, FL issued this small craft advisory at Jan 4, 2020, 7:50 PM EST. It took effect at Jan 5, 2020, 10:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2020, 7:50 PM EST (00:50 UTC)
In effect from
Jan 5, 2020, 10:00 AM EST
Expired
Jan 5, 2020, 10:00 PM EST
In force
12 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

653 
WHUS72 KMLB 050050
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
750 PM EST Sat Jan 4 2020

AMZ550-052000-
/O.CON.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/
/O.NEW.KMLB.SC.Y.0002.200105T1500Z-200105T2000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
750 PM EST Sat Jan 4 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 3 PM EST SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and
  seas 5 to 7 feet. 

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm.

* WHEN...For the Gale Warning, until 10 AM EST Sunday. For the 
  Small Craft Advisory, from 10 AM to 3 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ552-555-570-572-575-060300-
/O.CON.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/
/O.NEW.KMLB.SC.Y.0002.200105T1500Z-200106T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
750 PM EST Sat Jan 4 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST
SUNDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and
  seas 7 to 9 feet nearshore, and up to 12 feet in the Gulf Stream.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm,
  Volusia-Brevard County Line to Jupiter Inlet out to 60 nm.

* WHEN...For the Gale Warning, until 10 AM EST Sunday. For the 
  Small Craft Advisory, from 10 AM to 10 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

Rodriguez
3 follow-up statements
098 
WHUS72 KMLB 050904
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
404 AM EST Sun Jan 5 2020

AMZ550-051500-
/O.CON.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/
/O.CAN.KMLB.SC.Y.0002.200105T1500Z-200105T2000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
404 AM EST Sun Jan 5 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WHAT...Northwest winds 15 to 25 knots with gusts up to 35 knots  
  and seas 5 to 7 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ552-570-051500-
/O.CON.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/
/O.EXT.KMLB.SC.Y.0002.200105T1500Z-200105T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
404 AM EST Sun Jan 5 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 PM EST THIS AFTERNOON...

* WHAT...Northwest to north winds 20 to 30 knots with gusts up to
  40 knots and seas 5 to 8 feet near shore, and up to 12 feet in 
  the Gulf Stream.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm,
  Volusia-Brevard County Line to Sebastian Inlet out to 20 nm.

* WHEN...For the Gale Warning, until 10 AM EST this morning. For 
  the Small Craft Advisory, from 10 AM this morning to 4 PM EST 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ555-572-575-051500-
/O.CON.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/
/O.CON.KMLB.SC.Y.0002.200105T1500Z-200106T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
404 AM EST Sun Jan 5 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM EST THIS EVENING...

* WHAT...Northwest winds 20 to 30 knots with gusts up to 40 knots
  and seas 5 to 8 feet near shore, and up to 12 feet in the Gulf 
  Stream.

* WHERE...Sebastian Inlet to Jupiter Inlet out to 20 nm, Volusia-
  Brevard County Line to Jupiter Inlet 20-60 nm.

* WHEN...For the Gale Warning, until 10 AM EST Sunday. For the 
  Small Craft Advisory, from 10 AM to 10 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$
748 
WHUS72 KMLB 051517
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1017 AM EST Sun Jan 5 2020

AMZ552-570-052100-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/
/O.CON.KMLB.SC.Y.0002.000000T0000Z-200105T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
1017 AM EST Sun Jan 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WHAT...Seas 4 to 7 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet out to 20 nm.

* WHEN...For the Small Craft Advisory, through 4 PM EST this 
  afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...North to northwest winds around 15 knots
  will generate short period chop that will result in rough
  boating conditions over the open Atlantic. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ555-572-575-052330-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/
/O.CON.KMLB.SC.Y.0002.000000T0000Z-200106T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1017 AM EST Sun Jan 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  6 to 11 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet out to 20 nm, Volusia-
   Brevard County Line to Jupiter Inlet 20-60 nm.

* WHEN...For the Small Craft Advisory, through 10 PM EST this
  evening. 

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...North to northwest winds will generate 
  short period chop that will result in rough boating conditions 
  over the open Atlantic. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ550-051630-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-200105T1500Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
1017 AM EST Sun Jan 5 2020

...GALE WARNING HAS EXPIRED...

Winds have peaked and are beginning to slowly diminish. Gale or
near gale criteria are no longer met, and the Gale Warning has
expired. Small craft should continue exercise caution on the open
Atlantic, however, as north to northwest winds between 10 and 15 
knots will generate short period chop that will result in rough 
boating conditions. 

$$
391 
WHUS72 KMLB 052101
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
401 PM EST Sun Jan 5 2020

AMZ552-570-052215-
/O.EXP.KMLB.SC.Y.0002.000000T0000Z-200105T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
401 PM EST Sun Jan 5 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and seas no longer meet small craft advisory criteria.

$$

AMZ555-572-575-060300-
/O.CON.KMLB.SC.Y.0002.000000T0000Z-200106T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
401 PM EST Sun Jan 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  6 to 11 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet out to 20 nm, Volusia-
   Brevard County Line to Jupiter Inlet 20-60 nm.

* WHEN...For the Small Craft Advisory, through 10 PM EST this 
  evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 4:09 PM EST, 3 hours 41 minutes earlier.

Area forecast discussion, Jan 4, 4:09 PM EST, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
409 PM EST Sat Jan 4 2020

.DISCUSSION...

...Turning Much Colder Tonight Behind a Strong Cold Front...

Currently...Prefrontal squall line pushing south of I-4 as of mid
aftn. A few storms generating wind gusts arnd 40mph, localized storm
damage reported in Okahumpka and Deland earlier today due to
possible weak tornadoes. Sharp temp drop acrs the squall line...
L/M80s ahead of it with record or near record readings, L70s behind
it. SW winds gusting to 25-30mph with sfc dewpoints in the
U60s/L70s. Windshift has reached GNV/JAX with dewpoints in the L60s,
suggesting the fropa has pushed into the nrn peninsula but has yet to
reach the I-4 Corridor.

Tonight-Sunday...The squall line is expected to exit into the FL
Straits around 00Z, followed by a reinforcing front that will
sweep thru central FL by daybreak. Isold/sct shras lingering over
the Space and Treasure Coasts into early evng, but should push
south of central FL before midnight. Turning much colder overnight
with min temps dropping into the L/M40s along and north of
I-4...M/U40s Treasure Coast/Lake-O region...a temp whipsaw of
20-25F from this morning's mins in the U60s/L70s. Wind gusts
diminishing by sunset, but a tight pgrad in the wake of the fronts
will prevent the airmass from decoupling. Fcst winds overnight
btwn 10-15mph may generate some wind chills in outlying areas
north of I-4, but these would be brief and confined to the predawn
hrs.

Rapid clearing behind the front as winds veer to NW and produce a
strong cold air advection pattern. High temps Sun in the L/M60s...
about 5-10F blo avg.

Sun night-Mon night...A high pressure over the northeast Gulf
will take control of weather conditions during this period. PWAT
values will be around a quarter of an inch, bringing RHs values to
below 30 percent from northern Osceola northward towards inland
Volusia and Lake County on Monday. Lows on Sun night will drop to
the upper 30s from Volusia to inland Treasure Coast while Space
and Metro Orlando could hold on to lower 40s. Treasure Coast
meanwhile might drop to only the upper 40s. High temps will climb
to the upper 60s to near 70 across east central FL and cool down
again on Mon night to the low- mid 40s for northern Osceola
northward and upper 40s- lower 50s for the Space and Treasure
Coast.

Tuesday-Friday (previous modified)...A weakening upper trough
remains poised to push through a surface front across ECFL Tue
night into early Wed morning, but moisture remains scant. Rain
chances are forecast to be near none as in the latest model runs.
Mostly dry for Wed-Thu, but models begin to bring deeper moisture
back into the region on Fri as winds veer SERLY. Again, a 20pct
chance or less for any light precip on Fri and on Sat.

Temps near climo on Tue for highs in the L70s most areas, and then
cooler again for Wed (post-frontal) in the M-U 60s, though perhaps
only L60s north of I-4. Thu highs rebound again into the L-M70s
with deeper onshore flow returning. Fri will be warmer yet in the
U70s, but perhaps just M70s along the immediate Volusia/N. Brevard
coasts. Lows generally 40s Tue overnight and a bit milder each
night Wed/Thu overnight. Fri overnight into Sat morning will be in
the 60s areawide with some L70s possible near the south
Brevard/Treasure coasts.&&

.AVIATION...
Thru 05/18Z.
Sfc Winds: Thru 05/00Z...W/SW bcmg W/NW 12-15KTS with fqnt sfc G21-
26KTS. Btwn 05/00Z-05/03Z...coastal sites bcmg W/NW 10-14KTS with
ocnl sfc G18-22KTS...interior sites bcmg NW 8-12KTS. Btwn 05/12Z-
05/15Z bcmg N/NW 8-12KTS.

Vsbys/WX/Cigs: Thru 05/00Z...SQLN S of KISM-KTIX to produce
widespread IFR/areas LIFR cigs/vsbys in +shras. N of KISM-KTIX areas
IFR cigs in -RA/RA bcmg MVFR cigs. Btwn 05/00Z-05/03Z...S of KVRB-
KOBE slgt chc MVFR shras. Btwn 05/03Z-05/06Z bcmg VFR all sites.

&&

.MARINE...
Tonight...Initial cold front to push into the FL Straits by late
evening, followed by a reinforcing front that also should clear the
state by daybreak. Dangerous boating conds dvlpg as winds veer from
W to NW, reaching near gale force with frequent gusts abv. Seas
building to 6-8FT nearshore and 9-12FT offshore...up to 13FT in the
Gulf Stream. Gale Watch all marine legs from 00Z/7PM Sun thru
15Z/10AM Sun. Slgt chc of shras thru mid even.

Sun...Conditions slow to improve as high pressure pushes acrs the
GOMEX and maintains a tight pgrad. Small Craft Advisory criteria
expected to linger for much of the day. A fresh to strong N/NW
breeze early in the day, diminishing to a moderate to fresh breeze
by midday, then gentle to moderate by sunset. Seas 6-8FT nearshore
and 9-12FT offshore early, subsiding to 4-6FT over the shelf waters
and and 6-8FT over the Gulf Stream by sunset.

Mon-Wed (previous)...Generally favorable boating conditions thru
the day Tue as high pressure remains in control, but is abruptly
shifted eastward with the approach of another front Tue overnight.
Cautionary Statements for winds may be necessary Tue night
offshore north of Sebastian Inlet as NW/N winds increase to 15-20
kts and further southward across the Gulf Stream during the day
Wed with veering toward the NNE/NE, then ERLY Wed night as speeds
remain elevated. Seas will remain favorable and approachable thru
Tue evening, then will build 3-5 ft near shore and 5-6 ft Gulf
Stream thru the day Wed, perhaps up to 7 ft over the Gulf Stream
Wed overnight from Sebastian Inlet southward.

&&

.FIRE WEATHER...
Sunday-Monday (previous)...Latest model guidance coming in drier
for these two days behind today's front. Expect min RHs in the
30s across the interior both afternoons. We should see cool wind
chills early Sun morning, then perhaps some light, patchy frost
late Sun night into early Mon morning. Initial winds Sun morning
may approach 10-15 mph, but decrease thru the afternoon as the
pressure gradient relaxes. ERC values remain fairly low for this
time of year. Watch/Warning headlines not anticipated.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  45  60  39  65 /  10   0   0   0
MCO  47  63  42  68 /  10   0   0   0
MLB  47  64  42  67 /  10   0   0   0
VRB  50  63  43  68 /  10   0   0   0
LEE  44  63  41  69 /  10   0   0   0
SFB  46  63  40  68 /  10   0   0   0
ORL  47  63  45  68 /  10   0   0   0
FPR  49  64  44  68 /  20   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 7 PM EST this evening for Coastal
     Volusia-Indian River-Inland Volusia-Martin-Northern Brevard-
     Northern Lake-Okeechobee-Orange-Osceola-Seminole-Southern
     Brevard-Southern Lake-St. Lucie.

AM...Small Craft Advisory until 7 PM EST this evening for Flagler
     Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
     to Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
     nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

     Gale Warning from 7 PM this evening to 10 AM EST Sunday for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
     Sebastian Inlet 20-60 nm.

&&

Negron/Bragaw/Rodriguez/Weitlich
Hazardous weather outlook, Jan 4, 5:13 PM EST, 2 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
513 PM EST Sat Jan 4 2020

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-051100-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
513 PM EST Sat Jan 4 2020

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.HIGH WIND IMPACT...
Breezy to windy conditions will continue along the coast tonight
as northwest winds remain elevated behind a passing strong cold
front. Wind speeds up to 15 to 20 mph with higher gusts are
expected overnight, especially along the immediate coast and
barrier islands of east central Florida.

.EXCESSIVE COLD IMPACT...
After temperatures reaching into the 80s today, much colder air
will move into the area tonight, with lows falling to the mid to
upper 40s over much of the region by late tonight. Wind chills
are expected to reach the upper 30s northwest of Interstate 4 by
sunrise Sunday, as temperatures reach the lower 40s there.

.WIND AND SEA IMPACT...
Strong northwest winds behind a passing cold front will produce
very hazardous boating conditions over the coastal waters
tonight. Wind speeds will increase to near 25 knots nearshore and
up to 25 to 30 knots offshore, with frequent gusts to gale force
expected, building seas as high as 10 to 13 feet offshore. A Gale
Warning will be in effect over the entire coastal waters of east
central Florida tonight through early morning Sunday. Small craft
operators are advised to remain in port until these hazardous
conditions start to abate late Sunday.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Well below normal temperatures will continue through the remainder
of the weekend into early next week, with lows even colder by
sunrise Monday, reaching the upper 30s to lower 40s across a large
part of east central Florida. The cold air combined with light
winds could lead to patchy frost development.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight.

Weitlich

In the hours before

Local storm report, Jan 4, 2:34 PM EST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
234 PM EST SAT JAN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND GST     MELBOURNE AIRPORT       28.10N 80.64W
01/04/2020  M41 MPH          BREVARD            FL   ASOS

            THE ASOS AT THE MELBOURNE INTERNATIONAL AIRPORT MEASURED
            A PEAK WIND GUST FOF 36 KNOTS OR 41 MPH FROM THE WEST.

&&

KR
Special weather statement, Jan 4, 3:01 PM EST, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Melbourne FL
301 PM EST Sat Jan 4 2020

FLZ058-042030-
Okeechobee FL-
301 PM EST Sat Jan 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OKEECHOBEE COUNTY
UNTIL 330 PM EST...

At 259 PM EST, Doppler radar was tracking a strong thunderstorm near
Brighton Seminole Reservation, or 9 miles west of Buckhead Ridge,
moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Treasure Island, Okeechobee, Four Seasons Estates, Taylor Creek and
Okee Tantie Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake Okeechobee, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to 10
miles from the parent thunderstorm. If you can hear thunder, you are
close enough to be struck by lightning. Move to safe shelter now! Do
not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 2716 8071 2721 8079 2720 8083 2714 8087
      2717 8088 2717 8091 2719 8091 2720 8094
      2722 8095 2722 8097 2723 8099 2725 8098
      2726 8100 2730 8100 2731 8103 2740 8068
      2712 8068
TIME...MOT...LOC 1959Z 246DEG 40KT 2715 8104

Rodriguez
Local storm report, Jan 4, 3:08 PM EST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
308 PM EST SAT JAN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND GST     3 SSE INDIALANTIC       28.05N 80.56W
01/04/2020  M44 MPH          Brevard            FL   MESONET

            MESONET AT MELBOURNE RIVERS EDGE MEASURED A PEAK WIND
            GUST OF 44MPH OR 38 KNOTS FROM THE WEST.

&&

KR
Local storm report, Jan 4, 4:26 PM EST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
426 PM EST SAT JAN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     2 ESE JENSEN BEACH      27.22N 80.20W
01/04/2020  M39 MPH          AMZ555             FL   MESONET

            WEATHERFLOW AT JENSEN BEACH MEASURED PEAK WIND GUST OF
            34KT OR 39MPH FROM THE WEST-NORTHWEST.

&&

KR

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 3:45 AM ESTBeach Hazards StatementMLBVolusia14 hr

Nearby

Small Craft Advisories in Florida, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.